MAUDE Adverse Event Report: COOK INC NEFF PERCUTANEOUS ACCESS SET; KGZ ACCESSORIES, CATHETER

COOK INC NEFF PERCUTANEOUS ACCESS SET; KGZ ACCESSORIES, CATHETER
Model Number N/A
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - person (customer): (b)(6).G4 ¿ pma/510(k) #: exempt.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported the packaging of a neff percutaneous access set was not sealed.Per customer, one side of the packaged product was observed not to be sealed completely.No patient contact was reported.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged or unavailable.Investigation ¿ evaluation: on 13jun2023, sinopharm group med-tech co.Ltd (china) reported an incident involving a neff percutaneous access set (rpn: npas-100-rh-nt, lot# 14392659).The customer received the device on 12jun2023 with the bottom seal of the outer set packaging missing.The device did not make patient contact.Reviews of the documentation, including the complaint history, device history record, manufacturing instructions and quality control procedures, as well as a visual inspection of the returned device, were conducted during the investigation.One unused set was returned for evaluation.It was confirmed that the bottom seal of the device pouch was missing.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) identified process steps to ensure this nonconformance does not leave the house.A review of the device history record (dhr) for lot 14392659 found no relevant non-conformances that could have contributed to the reported failure.It should be noted that there were no other complaints associated with the final product lot number.An expanded device history record was performed for this complaint.Cook reviewed lots of the same rpn which were sealed within a week of the complaint lot.No other lots had any relevant non-conformances and no complaints were found on the other lots.Cook was unable to review product labeling, as the product is not supplied with an instructions for use (ifu) pamphlet.Evidence provided by upon review of the returned device suggests that the device was manufactured out of specification.However, a review of the dmr and dhr suggests that there are no additional nonconforming devices in house or out in the field.Based on the information provided, examination of the returned product, and the results of our investigation, it was concluded that a manufacturing and quality control deficiency contributed to the reported event.The appropriate personnel have been notified.Per the risk assessment no further action is required.We will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding patient and/or event details has been received since the previous medwatch report was sent.

Brand Name
NEFF PERCUTANEOUS ACCESS SET
Common Device Name
KGZ ACCESSORIES, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key17121304
Report Number1820334-2023-00735
Device Sequence Number6574320
Product Code KGZ
UDI-Device Identifier00827002105447
UDI-Public(01)00827002105447(17)241203(10)14392659
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/03/2024
Device Model NumberN/A
Device Catalogue NumberNPAS-100-RH-NT
Device Lot Number14392659
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer10/16/2023
Initial Report FDA Received Date06/13/2023
Supplement Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown